L. Adleman and M. Huang, Primality testing and abelian varieties over finite fields, Lecture Notes in Mathematics, vol.1512, p.1512, 1992.
DOI : 10.1007/BFb0090185

L. Adleman and M. Huang, Counting rational points on curves and abelian varieties over finite fields, Proc. Algorithmic Number Theory Symposium), pp.1-16, 1996.
DOI : 10.1007/3-540-61581-4_36

M. Bellare, O. Goldreich, and E. Petrank, Uniform Generation of NP-Witnesses Using an NP-Oracle, Information and Computation, vol.163, issue.2, pp.510-526, 2000.
DOI : 10.1006/inco.2000.2885

Z. Dvir, Deterministic extractors for algebraic sources. Unpublished manuscript, 2008.

Z. Dvir, A. Gabizon, and A. Wigderson, Extractors and rank extractors for polynomial sources, Proc. 48th FOCS, pp.52-62, 2007.

M. Huang and D. Ierardi, Counting rational points on curves over finite fields, J. Symbolic Computation, pp.1-21, 1998.

M. R. Jerrum, L. G. Valiant, and V. V. Vazirani, Random generation of combinatorial structures from a uniform distribution, Theoretical Computer Science, vol.43, issue.2-3, pp.169-188, 1986.
DOI : 10.1016/0304-3975(86)90174-X

D. Kapur and Y. N. Laksman, Elimination methods: An introduction, 1992, Symbolic and Numerical Computation for Artificial Intelligence

S. Lang and A. Weil, Number of Points of Varieties in Finite Fields, American Journal of Mathematics, vol.76, issue.4, pp.819-827, 1954.
DOI : 10.2307/2372655

F. S. Macaulay, Some Formulae in Elimination, Proc, pp.3-27, 1902.
DOI : 10.1112/plms/s1-35.1.3

J. Pila, Frobenius maps of abelian varieties and finding roots of unity in finite fields, Mathematics of Computation, vol.55, issue.192, pp.745-763, 1990.
DOI : 10.1090/S0025-5718-1990-1035941-X

M. Rabin, Probabilistic Algorithms in Finite Fields, SIAM Journal on Computing, vol.9, issue.2, pp.273-280, 1980.
DOI : 10.1137/0209024

R. Schoof, Elliptic curves over finite fields and the computation of square roots mod p, Mathematics of Computation, pp.483-494, 1985.

J. T. Schwartz, Fast Probabilistic Algorithms for Verification of Polynomial Identities, Journal of the ACM, vol.27, issue.4, pp.701-717, 1980.
DOI : 10.1145/322217.322225

V. Shoup, New algorithms for finding irreducible polynomials over finite fields, Mathematics of Computation, vol.54, issue.189, pp.435-447, 1990.
DOI : 10.1090/S0025-5718-1990-0993933-0

L. Trevisan and S. Vadhan, Extracting randomness from samplable distributions, Proceedings 41st Annual Symposium on Foundations of Computer Science, pp.32-42, 2000.
DOI : 10.1109/SFCS.2000.892063

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Weil, Numbers of solutions of equations in finite fields, Bulletin of the American Mathematical Society, vol.55, issue.5, pp.497-508, 1949.
DOI : 10.1090/S0002-9904-1949-09219-4